# SDR CA000614030

- Difficulty date: June 4, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Pilats PC1245
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 9738114306
- Condition: Failed
- Location: Pressure Switch
- Component: Hydraulic Main S, 5291312004
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN  THE HIGH PRESSURE CONDITION COULD NOT BE DUPLICATED IN THE HANGAR. THE PREVIOUS DAYS  FLYING WAS A TRIP FROM ST. JOHNS TO GOOSE BAY, 2 HRS AT FL 280 AND -45 DEGREES.   SUSPECT THE HYD SYSTEM, UPON BEING SUPER CHILLED AT ALTITUDE, IS CAUSING THE OVER PRESSURE CONDITION.  SYSTEM PRESSURE SWITCH AND POWER PAC IS LOCATED IN LEFT WING ROOT.  SYSTEM RECHARGES IN FLIGHT WHEN COMMANDED BY THE SYSTEM PRESSURE SWITCH.  WHEN RECHARGING AT THESE TEMPS IT IS SUSPECTED THAT THE PRESSURE SWITCH BECOMES LAZY DUE TO THE TEMPERATURE AND VISCOSITY OF THE HYDRAULIC SYSTEM.  THERE IS NO OVER PRESSURE INDICATION ON THE FLIGHT DECK. WILL MONITOR THE SYSTEM IN FUTURE TO SEE IF THE OVER PRESSURE CONDITION CAN BE DUPLICATED.
